MathSciNet Relay Station
MathSciNet bibliographic data
MR2651515 (2012b:46159) 46N10 (47H10 60G99)
Žitković, Gordan Convex compactness and its applications. Math. Financ. Econ. 3 (2010), no. 1, 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement